# SDR SWAA2019030130200

- Difficulty date: February 5, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR RAIL CORRODED ON TOP FLANGE BETWEEN BS 787 TO BS 827, RBL 13.8.  R&R FLOOR PANEL IAW SRM AND DWG.
